# SDR ABXA9600175

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 991007813
- Condition: Corroded
- Location: Fs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE FORWARD SERVICE DOOR JAMB INTERIOR LOWER AFT CORNER.  REPLACED UPPER CUSP IAW DC-9 SRM 53-05 FIG 55.
